# SDR SWAA2019120939383

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 40,739 hours, 24,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG5061
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT SERVICE ESCAPE SLIDE PRESSURE LOW.          / R&R SLIDE PER MT.
